Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 46, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 2, 2025, 4:54 PM CDT for 6 counties in Tennessee. It was in force for 66 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 4:54 PM CDT (21:54 UTC)
- Expired
- Apr 2, 2025, 6:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Benton County, TN, Carroll County, TN, Gibson County, TN, Henderson County, TN, Henry County, TN, Madison County, TN
The radar
The Ft Campbell radar (KHPX), 130 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 5:00 PM CDT | TSTM WND DMG | Fairview, TN | Small outdoor shed destroyed in Three Way. |
| Apr 2, 5:14 PM CDT | HAIL 1 | 4 N Jackson, TN | Report from mPING: Quarter (1.00 in.). |
| Apr 2, 5:23 PM CDT | HAIL 2.5 | 1 Ese Middle Fork, TN | Public report of hail just under baseball size near Clarksburg. Time estimated via radar. |
| Apr 2, 5:30 PM CDT | HAIL 1.75 | Huntingdon, TN | |
| Apr 2, 5:39 PM CDT | HAIL 1.25 | Hollow Rock, TN | 1/2 dollar sized hail. |
| Apr 2, 5:40 PM CDT | HAIL 2.5 | Middle Fork, TN | |
| Apr 2, 5:55 PM CDT | HAIL 1.75 | 1 Se Camden, TN | corrected report time. |
| Apr 2, 5:57 PM CDT | HAIL 1.25 | Camden, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 202 J/kg
- Mixed-layer CIN
- -387 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 352 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
396
WFUS54 KMEG 022154
TORMEG
TNC005-017-053-077-079-113-022300-
/O.NEW.KMEG.TO.W.0046.250402T2154Z-250402T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
454 PM CDT Wed Apr 2 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Northern Henderson County in west Tennessee...
Southeastern Gibson County in west Tennessee...
Southern Benton County in west Tennessee...
Carroll County in west Tennessee...
Northern Madison County in west Tennessee...
Southwestern Henry County in west Tennessee...
* Until 600 PM CDT.
* At 454 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Jackson, moving northeast at 50 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Hickory Flat, Dollar, Atwood, Jackson, Westover, Ledbetter,
Fairview, Bruceton, Holladay, Medina, Leach, Blue Goose, McKenzie,
Tate, Palmer Shelter, Buena Vista, Hollow Rock, Clarksburg,
Trezevant, and Vale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3589 8793 3584 8808 3584 8818 3579 8818
3556 8872 3553 8885 3570 8898 3612 8856
3612 8853 3615 8853 3627 8841 3600 8800
3597 8802 3594 8801 3594 8793
TIME...MOT...LOC 2154Z 235DEG 44KT 3565 8881
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Schlessiger6 follow-up statements
756
WWUS54 KMEG 022206
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
506 PM CDT Wed Apr 2 2025
TNC005-017-053-077-079-113-022300-
/O.CON.KMEG.TO.W.0046.000000T0000Z-250402T2300Z/
Henderson TN-Gibson TN-Benton TN-Carroll TN-Madison TN-Henry TN-
506 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHERN
HENDERSON...SOUTHEASTERN GIBSON...SOUTHERN BENTON...CARROLL...
NORTHEASTERN MADISON AND SOUTHWESTERN HENRY COUNTIES...
At 506 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Blue Goose, or 11 miles northeast of Jackson, moving
northeast at 50 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hickory Flat, Dollar, Atwood, Ledbetter, Fairview, Bruceton,
Holladay, Medina, Leach, Blue Goose, McKenzie, Tate, Palmer Shelter,
Buena Vista, Hollow Rock, Clarksburg, Trezevant, Vale, Natchez Trace
State Park, and McLemoresville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3589 8793 3584 8808 3584 8818 3579 8818
3560 8867 3578 8888 3612 8856 3612 8853
3615 8853 3627 8841 3600 8800 3597 8802
3594 8801 3594 8793
TIME...MOT...LOC 2206Z 235DEG 44KT 3573 8866
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Schlessiger803
WWUS54 KMEG 022222
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
522 PM CDT Wed Apr 2 2025
TNC053-113-022232-
/O.CAN.KMEG.TO.W.0046.000000T0000Z-250402T2300Z/
Gibson TN-Madison TN-
522 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR SOUTHEASTERN GIBSON AND NORTHEASTERN
MADISON COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for west
Tennessee.
&&
LAT...LON 3589 8793 3584 8808 3584 8818 3579 8818
3570 8852 3578 8861 3579 8861 3579 8862
3583 8867 3612 8856 3612 8853 3615 8853
3627 8841 3600 8800 3597 8802 3594 8801
3594 8793
TIME...MOT...LOC 2222Z 235DEG 44KT 3584 8846
$$
TNC005-017-077-079-022300-
/O.CON.KMEG.TO.W.0046.000000T0000Z-250402T2300Z/
Henderson TN-Benton TN-Carroll TN-Henry TN-
522 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHERN
HENDERSON...SOUTHERN BENTON...CARROLL AND SOUTHWESTERN HENRY
COUNTIES...
At 522 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Parkers Crossroads, or 11 miles south of Huntingdon,
moving northeast at 50 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Howley, Hickory Flat, Hillard, Mansfield, Dollar, Union Cross,
Bruceton, Holladay, Leach, McKenzie, Tate, Palmer Shelter, Routon,
Ephesus, Henry, Buena Vista, Wingo, Westport, Hollow Rock, and
Parker's Cross Roads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3589 8793 3584 8808 3584 8818 3579 8818
3570 8852 3578 8861 3579 8861 3579 8862
3583 8867 3612 8856 3612 8853 3615 8853
3627 8841 3600 8800 3597 8802 3594 8801
3594 8793
TIME...MOT...LOC 2222Z 235DEG 44KT 3584 8846
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Schlessiger503
WWUS54 KMEG 022228
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
528 PM CDT Wed Apr 2 2025
TNC005-017-077-079-022300-
/O.CON.KMEG.TO.W.0046.000000T0000Z-250402T2300Z/
Henderson TN-Benton TN-Carroll TN-Henry TN-
528 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN HENDERSON...SOUTHERN BENTON...CARROLL AND SOUTHWESTERN
HENRY COUNTIES...
At 528 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Parkers Crossroads, or 8 miles south of Huntingdon,
moving northeast at 50 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Howley, Hillard, Mansfield, Dollar, Bruceton, Holladay, Leach,
McKenzie, Tate, Palmer Shelter, Routon, Ephesus, Henry, Buena Vista,
Westport, Hollow Rock, Parker's Cross Roads, New Zion, Clarksburg,
and Parkers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3589 8793 3584 8808 3584 8818 3579 8818
3574 8841 3586 8859 3612 8856 3612 8853
3615 8853 3627 8841 3600 8800 3597 8802
3594 8801 3594 8793
TIME...MOT...LOC 2228Z 235DEG 44KT 3588 8838
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Schlessiger501
WWUS54 KMEG 022233
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
533 PM CDT Wed Apr 2 2025
TNC077-022242-
/O.CAN.KMEG.TO.W.0046.000000T0000Z-250402T2300Z/
Henderson TN-
533 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR NORTHEASTERN HENDERSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for west
Tennessee.
&&
LAT...LON 3589 8793 3584 8808 3584 8818 3582 8834
3582 8845 3588 8853 3627 8841 3600 8800
3598 8802 3596 8802 3594 8801 3594 8793
TIME...MOT...LOC 2232Z 235DEG 44KT 3591 8832
$$
TNC005-017-079-022300-
/O.CON.KMEG.TO.W.0046.000000T0000Z-250402T2300Z/
Benton TN-Carroll TN-Henry TN-
533 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHERN
BENTON...EASTERN CARROLL AND SOUTHWESTERN HENRY COUNTIES...
At 532 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of Huntingdon, moving northeast at 50
mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Westport, Hollow Rock, Hillard, Mansfield, Clarksburg, Dollar, Jumbo,
Vale, Scott Hill, Bruceton, Holladay, Leach, Mixie, Crews Store,
Huntingdon, Tate, Garretsburg, Palmer Shelter, Yuma, and Routon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3589 8793 3584 8808 3584 8818 3582 8834
3582 8845 3588 8853 3627 8841 3600 8800
3598 8802 3596 8802 3594 8801 3594 8793
TIME...MOT...LOC 2232Z 235DEG 44KT 3591 8832
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Schlessiger263
WWUS54 KMEG 022245
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
545 PM CDT Wed Apr 2 2025
TNC079-022254-
/O.CAN.KMEG.TO.W.0046.000000T0000Z-250402T2300Z/
Henry TN-
545 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR SOUTHWESTERN HENRY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for west
Tennessee.
&&
LAT...LON 3589 8793 3584 8808 3584 8818 3595 8837
3615 8827 3615 8822 3614 8821 3612 8821
3613 8820 3613 8819 3600 8800 3597 8802
3594 8801 3594 8793
TIME...MOT...LOC 2244Z 235DEG 44KT 3600 8816
$$
TNC005-017-022300-
/O.CON.KMEG.TO.W.0046.000000T0000Z-250402T2300Z/
Benton TN-Carroll TN-
545 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHERN
BENTON AND NORTHEASTERN CARROLL COUNTIES...
At 544 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bruceton, or 8 miles southwest of Camden, moving
northeast at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hollow Rock, Bruceton, Holladay, Dollar, Garretsburg, Vale, Buena
Vista, and Camden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3589 8793 3584 8808 3584 8818 3595 8837
3615 8827 3615 8822 3614 8821 3612 8821
3613 8820 3613 8819 3600 8800 3597 8802
3594 8801 3594 8793
TIME...MOT...LOC 2244Z 235DEG 44KT 3600 8816
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Schlessiger153
WWUS54 KMEG 022250 RRA
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
550 PM CDT Wed Apr 2 2025
TNC005-017-022300-
/O.EXP.KMEG.TO.W.0046.000000T0000Z-250402T2300Z/
Benton TN-Carroll TN-
550 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR SOUTHERN BENTON AND NORTHEASTERN CARROLL
COUNTIES WILL EXPIRE AT 600 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until midnight CDT for west
Tennessee.
&&
LAT...LON 3589 8793 3584 8808 3584 8818 3595 8837
3615 8827 3615 8822 3614 8821 3612 8821
3613 8820 3613 8819 3600 8800 3597 8802
3594 8801 3594 8793
TIME...MOT...LOC 2250Z 235DEG 44KT 3603 8810
$$
SchlessigerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:27 PM CDT, 2 hours 27 minutes earlier. Its key messages:
- Updated at 227 PM CDT Wed Apr 2 2025 -Severe weather and very heavy rainfall are expected this afternoon through Saturday. -A High Risk of severe weather today, an Enhanced Risk is in effect Thursday, Friday and Saturday. -A Moderate Risk of excessive rainfall is in effect today, Friday and Saturday with a High Risk on Thursday. -Five day total rainfall amounts are in the 10 to 15 inch range along and north of I-40. This is not your average flood risk. Generational flooding with devastating impacts is possible.
Area forecast discussion, Apr 2, 2:27 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
227 PM CDT Wed Apr 2 2025
...New DISCUSSION...
.KEY MESSAGES...
Updated at 227 PM CDT Wed Apr 2 2025
-Severe weather and very heavy rainfall are expected this afternoon
through Saturday.
-A High Risk of severe weather today, an Enhanced Risk is in
effect Thursday, Friday and Saturday.
-A Moderate Risk of excessive rainfall is in effect today, Friday
and Saturday with a High Risk on Thursday.
-Five day total rainfall amounts are in the 10 to 15 inch range
along and north of I-40. This is not your average flood risk.
Generational flooding with devastating impacts is possible.
&&
.DISCUSSION...
(This evening through next Tuesday) Issued at 227 PM CDT Wed Apr 2 2025
A volatile day ahead across the Midsouth as we anticipate a
significant severe weather outbreak tonight as we begin a several
day stretch of active weather. A High (level 5/5) risk is in
effect for much of the region through tonight!
An upper trough, currently situated over the Rockies, will continue
to inch eastward throughout the end of the week. To its leeward
side, a broad belt of 100+ knot upper level flow will continue to
overspread the central CONUS, maintaining a strong surface mass
response extending up from the Gulf through the entire MS River
Valley. This regime has been in place for well over a day and has
allowed for significant moisture return to take place with mid 60s
and low 70s dewpoints across the region. Insolation, gradual height
falls, and 700 mb cooling will initiate storms later this afternoon
that will last through the night.
Taking a deeper dive into the convective setup today, a truly
volatile environment presents itself. Aforementioned surface heating
and moisture transport has brought very high theta e into the
region. Current HRRR/WOFS/HREF progs display SBCAPE/MLCAPE reaching
above 3500 J/kg later this afternoon with a meager 0/-50 J/kg.
Therefore, thunderstorms are expected to initiate along both a
convectively enhanced cold front to the west and with any stronger
areas of surface convergence across AR/MS/TN/MO. As storms fire,
bulk 0-6km shear from the west will increase, supporting the
development of supercells. ESRH will also begin to rise into the
evening. The same model suite shows values of up to, and possibly
above, 400 m2/s2 across the majority of the region by 00z. The
combination of all of these ingredients will culminate in an STP
greater than 5 for several hours that will be supportive of strong
tornadoes alongside large hail and damaging winds.
Another note about the severe threat will be the bi-modality of the
hazards. CAM guidance has been keen building a large complex of
supercells, potentially embedded in a line, to our west that
propagates east through tonight. Ahead of this line, CAMs/WOFS
have started to highlight the potential for discrete/clustered
supercells. Therefore, threats will likely be stratified between
the two modes with the most significant tornado threat
accompanying any supercells that can develop ahead of the main
line.
Alongside severe weather, strong gradient winds and boundary layer
mixing have brought advisory criteria gusts throughout the region.
As such, a wind advisory is in effect through 11 pm tonight across
the entire region. Some blowing dust has been observed across NE AR
and has been added to the forecast to compensate.
The cold front that is associated with tonight's weather will
eventually stall out over the TN/MS border by tomorrow. The slow
eastward progression of the large-scale upper trough will allow for
the next several days to continue providing severe chances with the
surface stationary boundary as a focus for convection. Tomorrow's
risk has been upgraded to an Enhanced (level 3/5) for tornadoes,
wind, and hail with another Enhanced (level 3/5) on both Friday
and Saturday as the upper system and surface cold front make
their final pass through the region.
With convection focused along a front for several days, dangerous
flooding will also be a concern. PWATs are expected to be above
the 95th percentile for several days as we remain gridlocked into
a tropical airmass. Continued surface convergence and isentropic
ascent will squeeze much of this moisture out across the region
through Saturday before the upper system can exit the region. The
current forecast calls for a swath of 10+ inches of rain on a line
from Cross County AR through Henry County TN with gradually
tapering amounts to the north and south down to 6 inches in N MS.
Locally higher amounts are possible, especially with any training
thunderstorms. This is not a normal and will be a dangerous,
generational flooding event!
Weather will finally calm down into Sunday and Monday as the upper
system exits the CONUS. Surface high pressure and northerlies will
bring drier, cooler air into the Midsouth as a result. This
northwest flow regime will last through the end of the forecast
period.
&&
.AVIATION...
(18Z TAFS) Issued at 1251 PM CDT Wed Apr 2 2025
Gusty south winds will prevail this afternoon with gusts of 30-40
kts and mainly VFR conditions. Showers and thunderstorms will push
into the area later this afternoon and evening impacting JBR, MKL
and MEM mainly between 02/23z and 03/06z. TUP should remain south of
the widespread thunderstorm activity through the TAF period with
only scattered showers and thunderstorms possible in that area
tonight.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until midnight CDT tonight for ARZ009-018-026>028-
035-036-048-049-058.
Flood Watch through Sunday morning for ARZ009-018-026>028-035-
036-048-049-058.
Blowing Dust Warning until 2 PM CDT this afternoon for ARZ028-
036.
MO...Wind Advisory until midnight CDT tonight for MOZ113-115.
Flood Watch through Sunday morning for MOZ113-115.
MS...Wind Advisory until midnight CDT tonight for MSZ001>017-020>024.
Flood Watch through Sunday morning for MSZ001>005-007-008-
010>014-020.
Flood Watch from late Friday night through Sunday afternoon for
MSZ006-009-015>017-021>024.
TN...Wind Advisory until midnight CDT tonight for TNZ001>004-019>022-
048>055-088>092.
Flood Watch through Sunday morning for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...JAB
AVIATION...SWCIn the hours before
Local storm report, Apr 2, 4:01 PM CDT, 53 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Memphis TN
401 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM Hail 3 W Bartlett 35.22N 89.89W
04/02/2025 M0.50 Inch Shelby TN Public
Corrects previous hail report from 3 W
Bartlett. Report from mPING:.
&&Local storm report, Apr 2, 4:05 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
405 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM Non-Tstm Wnd Gst 4 ENE Whitehaven 35.04N 89.98W
04/02/2025 M58 MPH Shelby TN Official NWS Obs
ASOS site measured wind gust of 58 mph.
&&Local storm report, Apr 2, 4:08 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
408 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Hail Fulton 34.26N 88.40W
04/02/2025 M2.00 Inch Itawamba MS Broadcast Media
Large non-spherical hail.
&&Local storm report, Apr 2, 4:18 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
418 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Non-Tstm Wnd Gst Southwest Memphis 35.05N 90.07W
04/02/2025 M70 MPH Shelby TN ASOS
ASOS measured wind gust.
0400 PM Hail Henning 35.67N 89.58W
04/02/2025 M1.75 Inch Lauderdale TN Emergency Mngr
Report of golf ball hail at West tennessee
State Penn.
0412 PM Hail 1 ESE Sandy Springs 34.43N 88.36W
04/02/2025 E2.75 Inch Itawamba MS Public
Ryans Well in Itawamba county baseball sized
hail.
&&Local storm report, Apr 2, 4:42 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
442 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Hail Sardis 34.43N 89.91W
04/02/2025 M1.75 Inch Panola MS Emergency Mngr
Golf ball size around the Union area of
Panola County.
&&Local storm report, Apr 2, 4:50 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
450 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Hail Jackson 35.63N 88.83W
04/02/2025 M1.00 Inch Madison TN Emergency Mngr
Quarter size hail at Jackson Regional
airport.
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 9:04 PM CDT | River Flood Warning | MEG | Madison | 8 days |
| Apr 1, 9:08 PM CDT | River Flood Warning | MEG | Dyer | 14 days |
| Apr 2, 1:04 PM CDT | River Flood Warning | MEG | Dyer | 14 days |
| Apr 2, 2:45 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 45 min |
| Apr 2, 3:14 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 46 min |
| Apr 2, 3:21 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, Madison, Tipton | 54 min |
| Apr 2, 3:49 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 56 min |
| Apr 2, 3:49 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Haywood, Lauderdale, Tipton | 56 min |
| Apr 2, 3:54 PM CDT | Tornado Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 3 more | 66 min |
| Apr 2, 4:22 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 32 min |
| Apr 2, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy, Madison | 29 min |
| Apr 2, 4:38 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 67 min |
| Apr 2, 5:20 PM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, Haywood, Madison | 55 min |
| Apr 2, 5:32 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, Haywood | 58 min |
| Apr 2, 5:47 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll | 28 min |
| Apr 2, 6:11 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Gibson, Hardeman, Haywood, Henderson and 1 more | 64 min |
| Apr 2, 6:28 PM CDT | Tornado Warning | MEG | Benton, Carroll, Chester, Decatur, Henderson, Henry and 1 more | 47 min |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.